Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the degree of convergence of Birkhoff's series


Author: W. E. Milne
Journal: Trans. Amer. Math. Soc. 19 (1918), 143-156
MSC: Primary 34A30; Secondary 34B05
MathSciNet review: 1501094
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A30, 34B05

Retrieve articles in all journals with MSC: 34A30, 34B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1918-1501094-7
PII: S 0002-9947(1918)1501094-7
Article copyright: © Copyright 1918 American Mathematical Society